Half-line solutions of a nonlinear heat conduction problem

Silvana de Lillo, Gaia Lupo, Matteo Sommacal

Research output: Contribution to journalArticlepeer-review


We solve a half-line problem for a nonlinear diffusion equation with a given time-dependent thermal conductivity at the origin. The problem reduces to a linear Volterra integral equation, which is solvable by Picard’s process of successive approximations. We analyze some explicit examples numerically.
Original languageEnglish
Pages (from-to)926-932
JournalTheoretical and Mathematical Physics
Issue number1
Publication statusPublished - 2007


Dive into the research topics of 'Half-line solutions of a nonlinear heat conduction problem'. Together they form a unique fingerprint.

Cite this